MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00009217
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 16/jan/2026, fresenius received a product complaint form regarding this 40-year-old female patient with end stage renal disease (esrd) on hemodialysis (hd) utilizing a fx coral fx80 hf dialyzer for renal replacement therapy (rrt) reportedly experienced a probable dialyzer reaction during hd therapy on (b)(6) 2026.The patient was reportedly trialing a new type of dialyzer (fx coral fx80 hf dialyzer), however after approximately 10 minutes into treatment the patient complained of mild generalized itchiness (pruritus).The treatment was reportedly halted, and a new extracorporeal circuit was primed utilizing a nipro cellentia 17h dialyzer.Follow-up with the patient¿s hd registered nurse (hdrn) revealed immediately after (initial report stated 10 minutes) the initiation of treatment, the patient reported generalized pruritus.The patient¿s treatment was discontinued without returning the patient¿s extracorporeal blood.The patient¿s estimated blood loss (ebl) was 250 ml, and she was given benadryl 25mg (route not provided) for the pruritus.The patient¿s treatment was restarted and successfully completed on the same hd machine, utilizing a nipro cellentia 17h dialyzer.Per the hdrn, the fx coral fx80 hf dialyzer is not available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Based on the information available, the fx coral fx80 hf dialyzer cannot be disassociated from the serious adverse events.While no manufacturing defect or damage was reported, the serious adverse events did occur during hd therapy while utilizing the fx coral fx80 hf dialyzer.Furthermore, given the patient¿s symptoms were indicative of an allergic reaction and the patient¿s favorable responses to benadryl and an alternative dialyzer (nipro cellentia 17h dialyzer), the fx coral fx80 hf dialyzer cannot be excluded from having caused or contributed to serious adverse events.
 
Event or Problem Description

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24132670
Report Number3002807005-2026-00006
Device Sequence Number20197958
Product Code KDI
UDI-Device Identifier00840861102648
UDI-Public00840861102648
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF00009217
Device Lot NumberF8FM08100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale
Patient Weight107 KG